# SDR DALA2022090605955

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON ANGLES BELOW OF STOP FITTINGS BTW STA 560-620 AT FWD CARGO COMPARTMENT CUT OUT LOWER SILL AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00261: ANGLES WERE REPLACED PER DWG 143N8560 REV G AND B757-200 SRM. (2392729)
